To read the full version of this content please select one of the options below:

The Global Properties of the Two Minflex Laurent Flexible Functional Forms

YUL W. LEE

Functional Structure and Approximation in Econometrics

ISBN: 978-0-44450-861-4, eISBN: 978-1-84950-842-1

ISSN: 0573-8555

Publication date: 2 July 2004

Citation

BARNETT, W.A. and WOLFE, M. (2004), "The Global Properties of the Two Minflex Laurent Flexible Functional Forms", Barnett, W.A. and Binner, J.M. (Ed.) Functional Structure and Approximation in Econometrics (Contributions to Economic Analysis, Vol. 261), Emerald Group Publishing Limited, Bingley, pp. 141-157. https://doi.org/10.1108/S0573-8555(2004)0000261014

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited